Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate: is this normal? Geezer

Posted by jaime on February 18, 2003, at 16:07:29

In reply to Re: Parnate: is this normal? jaime, posted by Geezer on February 17, 2003, at 21:51:14

> Hi Jaime,
>
> I took Parnate for 10 weeks at pretty much the same schedule you mention in your post. My response was somewhat different. When I took my morning dose it felt like taking amphetamine (gave me a real boost, some euphoria), that would last for 4 hours and I would crash and have to go to bed and sleep for 2 hours (multiple afternoon doses made no difference). After 10 weeks the initial "boost" pooped out, after that everytime I took the stuff it put me to sleep. Actually ended up in the ER once unable to keep my eyes open - very dysphoric feeling. I am going to check out the yahoo site as suggested by another post in this thread. I was very disappointed to give up Parnate - it was really my last chance - I have had ECT and everything else under the sun.
>
> Hope you find relief,
>
> Geezer


Geezer,

I don't feel quite as weird now that I know that Parnate put at least one other person to sleep. Sorry to hear about your experience, especially since initially you got a boost from Parnate and it sounds like it was kind of a last resort med. Are you taking any meds now?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jaime thread:201120
URL: http://www.dr-bob.org/babble/20030214/msgs/201579.html